# SDR CALA2023071402258

- Difficulty date: July 11, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 30,026 hours, 10,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Between Sta 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ BL-0 BETWEEN STA 344 & STA 360. REF. AAR N/R:9201207 REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN WET AREA,BL"0" BETWEEN STA 344 TO STA 360 REF. B737-900 SRM 51-40-02. REF. AAR N/R:9201207 WORK ACCOMPLISHED BY:V900534. INSPECTED BY Q.C:V891470
